Thyroid UK
85,686 members100,613 posts

Adrenavive 11

Hello everyone,

I'm into third week of one capsule of Adrenavive 11....Dr P's recommendation..he also cut my WP Thyroid from 1.75 to 1.50.

Initially a lot if anxiety but that's settled...I just feel so exhausted and low on stamina.

Does anyone know what I can expect....is this normal ?...should I contact him yet or just keep going with this....will he put my thyroid med up again in a while ?

I didn't think to ask him how all this might go..

11 Replies
oldestnewest

I started taking it a few wk ago and dropped my 3 grain ndt to 1 grain. ....the general idea is to get adrenals right first which would show in your temperature taken 3 times a day.The aim is to get them more level throughout the day...instead of up and down.Once that level is achieved ,if it's still low you can then start to raise the ndt up again until it's optimal around 37 degrees.I personally raised up to 2 adrenavive ll after 10 days and then to 3 a couple of wk later and now I'm on 4......I think you can get up to 6 a day of these.Did he not suggest that you start raising the adrenavive after a certain time...?.I've felt the benefits of the glandular even though I am not yet where I need to be with it...as I sleep better,I am calmer and my hot flushes have stopped! Personally I would double it now to 2 a day(morning and afternoon) as i think your not on enough of it for a few weeks in.If you are a patient of doc P then I think you can seek his advise any time if your unclear as to what to expect or how to go about things.

1 like
Reply

One more thing..I find it a bit confusing that your temperature can begin to get more stable but you still don't feel great ..as if you're still low because you've dropped your NDT ..I find this tricky to understand !

Reply

Hi Lozzer once again..

Due to dreadful insomnia and bad itching round neck it was suggested I cut out my 3 Adrenavive 11 right out just for a week to see if the adrenavive is the problem...which makes sense.

Itching slightly better only...insomnia remained the same ..,but worse , I began to lose the calmness and peace in my head which came in the six weeks since I upped the dose to three Adrenavive from two. And this feeling better at last was in spite of fact that temps consistently v low...but that’s it..the Adrenavive at last brought about consistency of temps.

This morning I couldn’t take the sense of stress,distress ..jangled head and all the old feelings coming back so I took one Adrenavive......only had one week off them.....do you think I Could reasonably speed up the regime you mention you mentioned to me to get me back to feeling better super quick ?

....last week when I stopped the Adrenavive I raised my NDT by one half grain....average temps are around 35.9. - 36.2 max..

I’m asking YOU as you seem to have some understanding and certainly some experience. There is pitifully little literature...or internet..which explains In full the likes of Adrenavive.

Thanks so much in advance...

Reply

Hi ...since I had replied on this post before regarding temperatures I have had a change in belief regarding temperature method ...this is something I was always aware of when I was raising my dose of ndt and all that i had read advised that..HOWEVER recently I became overmedicated even though my temperatures were only a little better than yours are now....Sometimes it seems we run a little lower generally especially if we have been hypo for a long time due to undiagnosis or undermedication. ...therefore I wouldn't be too concerned about chasing the 37 degrees personally but I think at the level you are on you were right for a little increase but I would get blood tests soon just to make sure you don't go over range .I haven't been taking the adrenavive for a while as I felt like It wasn't helping a short time ago with feelings of unease so stopped it thinking my body doesn't want it now and I was okay when stopping it . I may start taking one or two a day again as even though I'm not chasing 37 degrees any more my temperatures indicate struggling adrenals as they are up and down erratic at the moment ..and I'm not suprised with the overmedication that I have had recently that they have been suffering !I would say that if you felt better taking adrenavive go back to it ...some people take more permanently, and you only know if symptoms return when stopping if you still should take which in your case it seems you do as symptoms returned .However do you want to take it if that is causing the itchy neck and insomnia ?Maybe though the feelings you are having right now are not by stopping the adrenavive but by raising half a grain ndt?...perhaps you should have raised a quarter grain first?If I was you I would get all your bloods done and see how you are after this ndt increase and tweak from there ..maybe the raise will help the insomnia if you have been undermedicated. .and if you continue to take adrenavive don't take it after lunchtime?I hope you feel better soon but we are all so individual it's difficult to know what will work best ..it would be so much easier if there was one protocol for us all to follow .

1 like
Reply

Thanks Lozzer..you’re a star for giving me such s full reply...

Yes..it’s incredibly difficult isn’t it..I realise we are all different and need tailor made treatment..but WHY is there. Othing out there regarding Adrenavive taking ? Or have we missed it somewhere ?

Yes...maybe my disquiet is due to extra NDT,..

Welll ..for some reason I feel convinced I need the Adrenavive ! I felt better for six weeks....SO much bette..since I took that three caps of Adrenavive...

Have literally just had bloods done,...the week before I stopped the Adrenavive...so I can’t do them again yet...but..your advice is sound and I must get my Adrenavive back....maybe I should do the quarter grain NDT though as you say...just for a week or two anyway...

Many thanks once again..may speak again soon...

I’m so grateful for you sharing your experience and thoughts....

All the best to you...

Jollypolly

Reply

Your welcome. ...and I think you should go with your gut regards the adrenavive II if you felt better. ...if you feel worse you can cut back or stop .if your are going to be taking 2 or 3 a day you may want to order some adrenavive III as they are 250 mg instead of 125g and work out more cost effective ..if you take 3 a day you could take 1 x 250mg and 1 x125 .You are right there isn't much info on it is there ,but it's very helpful to many and it did help me sleep ..even doc Peatfield himself takes one a day every day.!Post your latest bloods if you get chance.Let me know how you go on .Lozzer

Reply

When I saw him Dr P said I could write to him (letter by post - rather than email). You may find that a useful way of making contact - then you can put down all your thoughts and questions and he'll then write back.

Sometimes you feel as though you are on your own, so it's helpful to have this forum for advice as well.

2 likes
Reply

Thanks Anthea, that is particularly helpful and is just what I need to know ! Writing is the answer...so I'll get on with it !

Reply

The receptionists are brilliant and very understanding, however Dr P is not well at present.

Reply

Hi Lozzer...sorry, I meant to reply sooner..but tied up with too much happening ! Off to Germany Monday to see son and family, and have 16 yr old granddaughter living with us permanently which we love but there’s a lot going on !

Yes...I’d already adddressed the Adrenavive caps and have bought the Adrenavive 3 and more 11 ...will do just that when I get up and running...

Am taking 1-1.5 caps at mo...hope it’ll only take two or three weeks to get back to 3,.do you think that’s reasonable ? Only one week off them,,,three seemed to be the magic number for me,

Blood results were

Free T 3. .. 5.2. ( 3.1-6.8)

Free T4. ...14.3. ( 12.0-22.0)

TSH. 0.05. ( 0.27-4.20)

Ferritin. 60. (13-150). 17-60 years !! I am nearly 68

Folate20 (3.9-26.8)

B12 is high 948 (197-771) does this matter .?

I think the ferritin should be higher ..and the folate...I think..

Also...t3 should be higher I think..t4 higher ? And tsh could be lower ..I think..

Well Lozzer..still not sleeping well but I don’t think it’s the Adrenavive..it didn’t improve without it...will try and get hold of some aMagnesium.

Yes..I think you are right re the NDT dose..will stick with quarter extra for

now...

Work calls now but communicate again perhaps,,and will welcome any comments on this little lot !

Many thanks for your interest..I appreciate it..and sen YOU very best wishes .Enjoy the weekend !

Yours...Jolly Polly

Reply

The best thing to balance your thyroid is to take your temperature and heart rate rested. Yes before you get up for that pee or coffee. If you do this at least three times a week and your temp is lower than it should be and your heart rate is lower than it should be rested (around 70 beats per minute for a normal person) then your thyroid gland is still needed hormone. Up it by a quarter grain per month until the readings are consistently normal and your gland will be as balanced at it can be. Also I personally go by my feet. When my thyroid is perfectly balanced then I have no dry hard skin but that's me. the best thing to do for sure is to take regular temp and heart rate. Also word of warning. Natural thyroid i.e. Nature Thyroid and any other natural hormone varies in strength per batch. This is why it is very important to keep doing that temp thing and heart thing that Dr Peatfield suggests in his books in order to stay as balanced as possible. To much hormone can do as much damage to the organs of the body as to little. Good Luck.

Reply

You may also like...